A

  • Abdelmalek, Salem Global existence of solutions for an m­-component reaction-diffusion system with a tridiagonal ­2-Toeplitz diffusion matrix and polynomially growing reaction terms [Volume 3, Issue 1, 2017, Pages 1-14]
  • Ali Khan, Rahmat Existence of positive solutions to a coupled system with three­point boundary conditions via degree theory [Volume 3, Issue 1, 2017, Pages 34-43]
  • Ameer, Eskandar Fixed points of multivalued ­θ-contractions on closed ball [Volume 3, Issue 2, 2017, Pages 44-51]
  • Arshad, Muhammad Fixed points of multivalued ­θ-contractions on closed ball [Volume 3, Issue 2, 2017, Pages 44-51]
  • Asadi, Mehdi Some remarks on tripled fixed point theorems for a sequence of mappings satisfying Geraghty contraction with applications [Volume 3, Issue 2, 2017, Pages 68-86]

B

  • Bendoukha, Samir Global existence of solutions for an m­-component reaction-diffusion system with a tridiagonal ­2-Toeplitz diffusion matrix and polynomially growing reaction terms [Volume 3, Issue 1, 2017, Pages 1-14]
  • Boukerrioua, Khaled Note on some Iyengar integral inequalities [Volume 3, Issue 2, 2017, Pages 87-90]

C

  • Chauhan, Varsha Some remarks on tripled fixed point theorems for a sequence of mappings satisfying Geraghty contraction with applications [Volume 3, Issue 2, 2017, Pages 68-86]
  • Chiheb, Tarik Note on some Iyengar integral inequalities [Volume 3, Issue 2, 2017, Pages 87-90]

H

  • Haq, Fazal Existence results for a coupled systems of Chandrasekhar quadratic integral equations [Volume 3, Issue 1, 2017, Pages 15-22]

M

  • Manro, Saurabh Common coupled fixed point theorem for two pairs of hybrid maps in complex valued metric spaces [Volume 3, Issue 2, 2017, Pages 52-67]
  • Meftah, Badreddine Some Gamidov like integral inequalities on time scales and applications [Volume 3, Issue 1, 2017, Pages 23-33]
  • Meftah, Badreddine Note on some Iyengar integral inequalities [Volume 3, Issue 2, 2017, Pages 87-90]

R

  • Ranga Rao, Konduru Pandu Common coupled fixed point theorem for two pairs of hybrid maps in complex valued metric spaces [Volume 3, Issue 2, 2017, Pages 52-67]

S

  • Sadik, Shaik Common coupled fixed point theorem for two pairs of hybrid maps in complex valued metric spaces [Volume 3, Issue 2, 2017, Pages 52-67]
  • Samina, S. Existence of positive solutions to a coupled system with three­point boundary conditions via degree theory [Volume 3, Issue 1, 2017, Pages 34-43]
  • Shah, Kamal Existence results for a coupled systems of Chandrasekhar quadratic integral equations [Volume 3, Issue 1, 2017, Pages 15-22]
  • Shah, Kamal Existence of positive solutions to a coupled system with three­point boundary conditions via degree theory [Volume 3, Issue 1, 2017, Pages 34-43]
  • Shahzad, Muhammad Existence results for a coupled systems of Chandrasekhar quadratic integral equations [Volume 3, Issue 1, 2017, Pages 15-22]
  • Singh, Deepak Some remarks on tripled fixed point theorems for a sequence of mappings satisfying Geraghty contraction with applications [Volume 3, Issue 2, 2017, Pages 68-86]

U

  • UR-Rahman), Ghaus Existence results for a coupled systems of Chandrasekhar quadratic integral equations [Volume 3, Issue 1, 2017, Pages 15-22]